# SDR R61A201711190866

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N876RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000187
- Aircraft time: 25,195 hours, 19,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 005220
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,704 hours, 14,642 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE ON EICAS.  R & R THE POWER SUPPLY IAW AMM 33-50-01. OPS CHECKED GOOD.
